Pregnancy

Get Email Updates

Pregnancy Guide

misvives HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

Hi.
Me & My GF had a minor intercourse where i dint insert my penis into her vagina but i just rubbed my penis on her vagina it was happened on 25th NOV 2013 Night at around 9:00pm. And for safety she took one IDOZ 72 pill on 27th NOV 2013 morning at around 10:30am. After 5 days of taking IDOZ 72 tablet she had a vaginal bleeding for the next 5 days. Is there any chance of she getting pregnant?
Actually her perious periods were on 16th NOV 2013. And she has to get her periods again on 16th DEC 2013. But it has been almost 6 days delayed she dint get her periods.

We are very much worried plz reply for the query.
When can she expect her next periods?
Plz do reply as soon as possbile.

Add a Comment1 Comments

misvives HERWriter Guide

Hi lucky,

Thank you for your question and welcome to Empowher. You both should be fine. It is not uncommon to have irregular bleeding for at least two months after taking any sort of morning after pills. It appears to me from what you explained that this is all normal for "not being pregnant".

 

I hope this helps.

Missie

December 22, 2013 - 9:06am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Improved

1549 Health

Changed

572 Lives

Saved

429 Lives
4 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Pregnant? Where do you get your information and support about pregnancy and delivery? :
View Results